# SDR DALA12016535641

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 51,956 hours, 20,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 31 AND 33 INOPERATIVE.  REINSERTED CONNECTOR AT SEAT 31 AND CLEANED CONNECTOR AT SEAT 33.  CHECKED OK AT BOTH SEATS.
